# SDR CNMA20090137

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AUX FUEL TANK FITTING AT STA 1278 RBL 11 IS CRACKED.  CRACKED ANGLE REMOVED.  NEW ANGLE PN OAI 53-0004 INSTALLED USING HL18PB8-6 HI LOWS (BN 6010U-01) WITH HL70-8 COLLARS BN 53406-01 FASTENERS INSTALLED IAW SRM VOL II 51-31-01.
